Journal of the American Academy of Dermatology · 2012
Psoriasis, hepatitis B, and the tumor necrosis factor-alpha inhibitory agents: a review and recommendations for management.
СтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Abramson Amanda, Menter Alan, Perrillo Robert
Аннотация
BACKGROUND: Tumor necrosis factor inhibitory agents are currently considered to be contraindicated in psoriatic patients with hepatitis B.
OBJECTIVE: We aim to provide guidance to dermatologists on the use of tumor necrosis factor inhibitor therapy in these patients.
METHODS: The current literature was reviewed regarding the use of tumor necrosis factor-alpha inhibitory agents (etanercept, adalimumab, and infliximab) in psoriatic patients with particular reference to hepatitis B infection.
RESULTS: Tumor necrosis factor-alpha inhibitor therapy may result in reactivated hepatitis B in hepatitis B surface antigen-positive patients with psoriasis. This also occurs, although less frequently in patients with an isolated positive hepatitis B core antibody. Thus, all psoriasis patients should be screened for hepatitis B surface antigen plus hepatitis B core antibody prior to the initiation of tumor necrosis factor-alpha inhibitor therapy. Infliximab has been associated with more reactivation cases than the other 2 agents and fatalities have been reported with this agent. Evidence is presented that the risk of reactivation can be greatly minimized or eliminated by early or pre-emptive antiviral therapy.
LIMITATIONS: The data is largely based on small case series that are retrospective in nature.
CONCLUSIONS: Hepatitis B screening is essential prior to the initiation of tumor necrosis factor-alpha inhibitor therapy. Psoriatic patients found to be hepatitis B surface antigen or hepatitis B core antibody-positive should be referred to an appropriate specialist for evaluation and therapy. This would allow for the safe use of tumor necrosis factor-alpha inhibitors in psoriatic patients despite recently published guidelines to the contrary.
OBJECTIVE: We aim to provide guidance to dermatologists on the use of tumor necrosis factor inhibitor therapy in these patients.
METHODS: The current literature was reviewed regarding the use of tumor necrosis factor-alpha inhibitory agents (etanercept, adalimumab, and infliximab) in psoriatic patients with particular reference to hepatitis B infection.
RESULTS: Tumor necrosis factor-alpha inhibitor therapy may result in reactivated hepatitis B in hepatitis B surface antigen-positive patients with psoriasis. This also occurs, although less frequently in patients with an isolated positive hepatitis B core antibody. Thus, all psoriasis patients should be screened for hepatitis B surface antigen plus hepatitis B core antibody prior to the initiation of tumor necrosis factor-alpha inhibitor therapy. Infliximab has been associated with more reactivation cases than the other 2 agents and fatalities have been reported with this agent. Evidence is presented that the risk of reactivation can be greatly minimized or eliminated by early or pre-emptive antiviral therapy.
LIMITATIONS: The data is largely based on small case series that are retrospective in nature.
CONCLUSIONS: Hepatitis B screening is essential prior to the initiation of tumor necrosis factor-alpha inhibitor therapy. Psoriatic patients found to be hepatitis B surface antigen or hepatitis B core antibody-positive should be referred to an appropriate specialist for evaluation and therapy. This would allow for the safe use of tumor necrosis factor-alpha inhibitors in psoriatic patients despite recently published guidelines to the contrary.